Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 19, NWS Goodland, KS

April 14, 2006Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this wind advisory at Apr 14, 2006, 2:55 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 15, 2006, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2006, 2:55 PM MDT (20:55 UTC)
In effect from
Apr 15, 2006, 9:00 AM MDT
Expired
Apr 15, 2006, 7:42 PM MDT
In force
11 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3343 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 142055
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT FRI APR 14 2006

...A POTENT SPRING STORM WILL AFFECT THE REGION ON SATURDAY...

.A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES
TONIGHT AND STRENGTHEN AS IT ENTERS THE HIGH PLAINS REGION ON
SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO
DEVELOP EARLY SATURDAY AND LAST MOST OF SATURDAY ACROSS
MUCH OF THE TRI-STATE REGION.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-150330-
/O.NEW.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
355 PM CDT FRI APR 14 2006 /255 PM MDT FRI APR 14 2006/

...WIND ADVISORY IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT
/10 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM
MDT /10 PM CDT/ SATURDAY. 

VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND
45 MPH WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING
HOURS. THE WINDS WILL GRADUALLY DIMINISH LATE SATURDAY
EVENING...BUT REMAIN BREEZY SATURDAY NIGHT.

THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE
AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND
THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF
THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

MEHLE
8 follow-up statements
000 
WWUS73 KGLD 150307
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
907 PM MDT FRI APR 14 2006

...A SPRING STORM WILL AFFECT THE REGION ON SATURDAY...

.A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES
TONIGHT AND STRENGTHEN AS IT ENTERS THE CENTRAL HIGH PLAINS REGION ON
SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP EARLY
SATURDAY AND LAST MOST OF SATURDAY ACROSS MUCH OF THE TRI- STATE
REGION.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151115-
/O.CON.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1007 PM CDT FRI APR 14 2006 /907 PM MDT FRI APR 14 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO
9 PM MDT /10 PM CDT/ SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO
9 PM MDT /10 PM CDT/ SATURDAY. 

VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND 45 MPH
WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING HOURS. THE
WINDS WILL GRADUALLY DIMINISH LATE SATURDAY EVENING...BUT REMAIN
BREEZY SATURDAY NIGHT.

THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE
AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND
THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF
THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 150353
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
953 PM MDT FRI APR 14 2006

...A SPRING STORM WILL AFFECT THE REGION ON SATURDAY...

.A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES
TONIGHT AND STRENGTHEN AS IT ENTERS THE CENTRAL HIGH PLAINS
REGION ON SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO
DEVELOP EARLY SATURDAY AND LAST MOST OF SATURDAY ACROSS MUCH OF
THE TRI- STATE REGION.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200-
/O.CON.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1053 PM CDT FRI APR 14 2006 /953 PM MDT FRI APR 14 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO
9 PM MDT /10 PM CDT/ SATURDAY...

VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND 45 MPH
WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING HOURS. THE
WINDS WILL GRADUALLY DIMINISH LATE SATURDAY EVENING...BUT REMAIN
BREEZY SATURDAY NIGHT.

THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE
AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND
THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF
THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 150942
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
342 AM MDT SAT APR 15 2006

...A SPRING STORM WILL MOVE ACROSS THE TRI-STATE REGION TODAY...

.THE STORM SYSTEM WILL MOVE EAST ACROSS THE ROCKIES AND HIGH
PLAINS TODAY...DEEPENING A SURFACE LOW OVER EASTERN COLORADO THIS
MORNING AND LIFTING IT ACROSS NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA BY MID DAY. THE LOW WILL CONTINUE RAPIDLY INTO NORTHEAST
NEBRASKA BY MIDNIGHT. VERY STRONG WESTERLY WINDS WILL DEVELOP
OVER EASTERN COLORADO THIS MORNING...SPREAD ACROSS NORTHWEST
KANSAS AND SOUTHWEST NEBRASKA DURING THE DAY...AND CONTINUE
THROUGH THIS EVENING BEFORE DIMINISHING AFTER SUNSET.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151530-
/O.EXT.KGLD.WI.Y.0019.060415T1500Z-060416T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
442 AM CDT SAT APR 15 2006 /342 AM MDT SAT APR 15 2006/

...WIND ADVISORY NOW IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS
MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS
MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING. 

STRONG WEST WINDS BETWEEN 30 AND 35 MPH WITH GUSTS NEAR 45 MPH MAY
PRODUCE AREAS OF BLOWING DUST THIS AFTERNOON...ESPECIALLY NEAR
OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY
DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE
VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

LOCKHART
000 
WWUS73 KGLD 151544
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
944 AM MDT SAT APR 15 2006

...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY...

.A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO
NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE
PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA THROUGH
THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET.

COZ091-092-KSZ013>016-027>029-041-042-152345-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-
LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI
1044 AM CDT SAT APR 15 2006 /944 AM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

STRONG SOUTHWEST WINDS WILL BECOME WEST TO NORTHWEST BY AFTERNOON.
WIND SPEEDS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH MAY PRODUCE
AREAS OF BLOWING DIRT...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE
DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL
COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

COZ090-KSZ001>004-NEZ079>081-152345-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD...
OBERLIN...NORTON...BENKELMAN...TRENTON...MCCOOK
1044 AM CDT SAT APR 15 2006 /944 AM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

SOUTHWEST WINDS 20 TO 30 MPH WILL BECOME WEST TO NORTHWEST THIS
AFTERNOON AND INCREASE TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONG
WIND MAY PRODUCE AREAS OF BLOWING DIRT THIS AFTERNOON...ESPECIALLY
NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY
DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE
VISIBILITY TO IMPROVE.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 151736
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1136 AM MDT SAT APR 15 2006

...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY...

.A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO
NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE
PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA
THROUGH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET.

KSZ013>015-027>029-041-042-152000-
/O.NEW.KGLD.HW.W.0003.060415T1736Z-060415T2000Z/
/O.EXT.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/
SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...GOODLAND...COLBY...HOXIE...
SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI
1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT /3 PM CDT/ THIS
AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT /3 PM CDT/ THIS
AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT
/9 PM CDT/ THIS EVENING.

THUNDERSTORM ACTIVITY OVER SHERMAN AND WALLACE COUNTIES HAS
PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING EASTWARD INTO
THOMAS..LOGAN AND WICHITA COUNTIES. STRONG WINDS OF 55 TO 65 MPH
WILL BE POSSIBLE AS THIS THUNDERSTORM GUST FRONT PASSES. IN
ADDITION...VISIBILITY MAY BE TEMPORARILY REDUCED TO NEAR ZERO IN
BLOWING DIRT. THOSE TRAVELING SHOULD USE EXTREME CAUTION...INCLUDING
THOSE TRAVELING ON INTERSTATE 70.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

KSZ001-002-152000-
/O.NEW.KGLD.HW.W.0003.060415T1736Z-060415T2000Z/
/O.EXT.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/
CHEYENNE KS-RAWLINS-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD
1236 PM CDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ091-092-KSZ016-160145-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
KIT CARSON-CHEYENNE CO-GRAHAM-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...HILL CITY
1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

COZ090-KSZ003-004-NEZ079>081-160145-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
YUMA-DECATUR-NORTON-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...OBERLIN...NORTON...
BENKELMAN...TRENTON...MCCOOK
1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 151838
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1238 PM MDT SAT APR 15 2006

...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY...

.A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO
NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE
PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA
THROUGH THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING.

KSZ013>015-027>029-041-042-152000-
/O.CON.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/
/O.CON.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/
SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
INCLUDING THE CITIES OF...GOODLAND...COLBY...HOXIE...
SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI
138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT /3 PM CDT/
THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THUNDERSTORM ACTIVITY OVER SHERMAN AND WALLACE COUNTIES HAS
PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING EASTWARD THROUGH THE
HOXIE AND GOVE AREAS. STRONG WINDS OF 50 TO 60 MPH WILL BE
POSSIBLE AS THIS THUNDERSTORM GUST FRONT PASSES. IN
ADDITION...VISIBILITY MAY BE TEMPORARILY REDUCED TO NEAR ZERO IN
BLOWING DIRT. THOSE TRAVELING SHOULD USE EXTREME CAUTION...
INCLUDING THOSE TRAVELING ON INTERSTATE 70.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING
IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE.

$$

KSZ001-002-152000-
/O.CON.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/
/O.CON.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/
CHEYENNE KS-RAWLINS-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD
138 PM CDT SAT APR 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THUNDERSTORM ACTIVITY OVER CHEYENNE...SHERMAN AND WALLACE COUNTIES
HAS PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING ACROSS
NORTHWEST KANSAS. STRONG WINDS OF 50 TO 60 MPH WILL BE POSSIBLE AS
THIS THUNDERSTORM GUST FRONT PASSES. IN ADDITION...VISIBILITY MAY
BE TEMPORARILY REDUCED TO NEAR ZERO IN BLOWING DIRT. THOSE TRAVELING
SHOULD USE EXTREME CAUTION.

A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR
IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY
IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND
WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE.

$$

COZ091-092-KSZ016-160200-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
KIT CARSON-CHEYENNE CO-GRAHAM-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...HILL CITY
138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

GUSTY NORTHWEST WINDS OF 30 TO 40 MPH WILL CONTINUE TO ACCOMPANY
SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON IN THE BURLINGTON
AND CHEYENNE WELLS COLORADO AREAS. FURTHER EAST NEAR HILL CITY...GUSTY
SOUTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE UNDER PARTLY CLOUDY
SKIES.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

COZ090-KSZ003-004-NEZ079>081-160200-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
YUMA-DECATUR-NORTON-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...OBERLIN...NORTON...
BENKELMAN...TRENTON...MCCOOK
138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

STRONG SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WILL CONTINUE THIS
AFTERNOON AROUND A STRONG LOW PRESSURE SYSTEM. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 152024
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
224 PM MDT SAT APR 15 2006

...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY...

.A STRONG STORM SYSTEM WILL CONTINUE TO MOVE ACROSS NEBRASKA THIS
AFTERNOON PRODUCING VERY STRONG WEST TO NORTHWEST WINDS OVER THE
REGION. WINDS WILL DIMINISH EARLY THIS EVENING AS THE STORM SYSTEM
PULLS AWAY FROM THE AREA.

KSZ001-002-013>015-027>029-041-042-160200-
/O.EXP.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...GOODLAND...
COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI
324 PM CDT SAT APR 15 2006 /224 PM MDT SAT APR 15 2006/

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE THIS
AFTERNOON. BY EARLY EVENING...WINDS WILL DECREASE TO AROUND 15 TO
20 MPH.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL. 

$$

COZ090>092-KSZ003-004-016-NEZ079>081-160200-
/O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-DECATUR-NORTON-GRAHAM-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...OBERLIN...NORTON...HILL CITY...BENKELMAN...
TRENTON...MCCOOK
324 PM CDT SAT APR 15 2006 /224 PM MDT SAT APR 15 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WILL CONTINUE THIS
AFTERNOON. BY EARLY EVENING...WINDS ARE FORECAST TO DECREASE TO
AROUND 15 TO 20 MPH.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 160142
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT SAT APR 15 2006


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-160245-
/O.CAN.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
842 PM CDT SAT APR 15 2006 /742 PM MDT SAT APR 15 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:33 PM MDT, 22 minutes earlier.

Area forecast discussion, Apr 14, 2:33 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
233 PM MDT FRI APR 14 2006

.DISCUSSION...FORECAST CHALLENGES WILL BE PRECIP CHC TOMORROW AND
TEMPS NEXT WEEK.

TAKING A LOOK AT THE AFTERNOON WATER VAPOR SHOWS OUR MAIN WEATHER
PLAYER FOR THE WEEKEND SPINNING ITS WHEELS OFF THE CA COAST. AHEAD
OF THIS FEATURE...AMPLE MID-UPPER LEVEL MOISTURE IS STREAMING IN
FROM THE DESERT SOUTHWEST. LOOKING AT A FEW RAOBS TO THE SW SHOWS
MOST OF THE MOISTURE IS ABOVE 600MB...WHICH IS PRODUCING DECENT
CIRRUS OVER THE CWA.

SHORT TERM(TONIGHT-MONDAY)...TRICKY FORECAST THRU MON AS A LOT WILL
DEPEND UPON THE TRACK OF A SFC LOW THAT IS PROGGED TO MOVE ACROSS
THE NEBRASKA.

GUIDANCE THRU SHORT TERM IS IN DECENT AGREEMENT WITH UPPER LEVEL
FEATURES. BESIDES SOME SPEED AND PLACEMENT ISSUES ALOFT...THE
BIGGEST DIFF IS AT THE SFC. THE GFS STILL REMAINS THE QUICKEST
WITH ITS TIMING OF THE SFC LOW...WHERE THE UKMET/NAM ARE SLOWER.
WILL LIKELY USE A BLEND FOR TIMING. AS FAR AS PLACEMENT...THE GFS
IS THE FURTHEST N AND THE NAM IS THE FURTHEST S. LIKE NAMS
PLACEMENT A LITTLE BETTER AND ALSO AGREE WITH A NWD TREND. WILL
LIKELY LEAN TOWARD NAM WITH MORE N TRACK.

TONIGHT...THE UPPER LOW OFF THE CA COAST IS PROGGED TO SLOWLY MOVE E
AND BE CLOSE TO THE FOUR CORNERS REGION BY TOMORROW AM. AHEAD OF
THIS FEATURE...A SFC LOW WILL BEGIN TO DEV ACROSS NE CO. WILL KEEP
WITH ONGOING SLT CHC POPS ACROSS THE FAR N...BUT NOT TOO EXCITED BY
IT. BEST LIFT MAY BE TO FAR REMOVED ANY SUBSTANTIAL MOISTURE.
OTHERWISE...MILD MINS WITH CIRRUS AND SW FLOW ALOFT.

SATURDAY...SHOULD BE THE MOST EVENTFUL DAY OUT OF THE SHORT TERM.
FIRE WX AND WIND WILL BE THE MAIN ISSUES THRU THE DAY. THE
AFOREMENTIONED DEV SFC LOW WILL DEEPEN THRU THE DAY AND MOVE NE INTO
NEBRASKA BY 18Z. A FEW THINGS WILL HAPPEN IN RESPONSE TO THE SFC
LOW.  A DECENT DRY SLOT WILL DEV SE OF THE LOW AND INTRUDE NWD
ACROSS MOST OF THE E CWA. THIS DRY SLOT WILL REALLY HAMPER ANY CHC
FOR PRECIP. PT SNDS SHOW DRY AIR BELOW 650-700MB IN THE E CWA. CUT
BACK ON POPS AND KEPT BEST CHC FOR PRECIP FAR N NEAR SFC LOW. THE
PRESS GRADIENT WILL ALSO TIGHTEN SUBSTANTIALLY ALLOWING FOR SOME
VERY GUSTY W-NW WINDS. 850MB AND 0-1KM WINDS ALL SHOW ADVISORY
CRITERIA. WILL LIKELY HOIST A WIND ADV FOR SAT AFTERNOON. FURTHER W
IN E CO...DOWNSLOPE FLOW AND LOWER DEW PTS ADVECTING IN FROM THE SW
WILL REALLY HELP TO DRY THINGS OUT. THE COMBINATION OF GUSTY WINDS
AND LOW RH WILL PRODUCE FIRE WX CONDITIONS IN E CO. WILL  FOLLOW
SUITE WITH NEIGHBORS TO THE WEST AND ISSUE A FIRE WX WATCH FOR ALL
COUNTIES IN CO ON SATURDAY. AS FOR SAT NIGHT...REMOVED MENTION OF
PRECIP AS BEST LIFT AND MOISTURE MOVE NE WITH SFC LOW.
HOWEVER...WINDS WILL REMAIN BREEZY WHICH SHOULD HELP TO KEEP MIN
TEMPS UP.

SUNDAY...THE LOW THAT AFFECTED THE REGION ON SAT WILL CONT TO PUSH
E. BY THIS POINT...BOTH MOISTURE AND LIFT ARE WELL N AND NE OF CWA
WITH LARGE SCALE SUBSIDENCE ACROSS THE CWA. WINDS WILL REMAIN BREEZY
ON SUN...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. HOWEVER...THE
NAM SHOWS CLOSE TO 50KT H85 WINDS ACROSS THE NE AT 12Z. THIS WOULD
BE THE CASE IF THE SFC LOW TRACKS AS FCST BY NAM...BUT AM LEANING
TOWARD MORE N TRACK. THIS WILL HAVE TO BE WATCHED OVER THE NEXT DAY.

MONDAY...WILL BE A TRANSITION DAY ACROSS THE CWA AS THE WEEKEND SYSTEM
DEPARTS AND A TROF DIGS ACROSS THE W CONUS.  IN BETWEEN THESE TWO
SYSTEMS...RIDGING TAKES PLACES WITH DECENT SW FLOW. RAISED TEMPS 1-3
ACROSS THE BOARD WITH MAX T AS 850S ARE IN THE MID 20SC.

LONG TERM(TUESDAY-FRIDAY)...MAIN FOCUS DURING THE EXTENDED TIME
FRAME WILL BE TUES-THUR AS A POTENT H5 CUT OFF LOW TRAVERSES THE
PLAINS REGION.

LARGE SCALE PATTERN DURING THE EXTENDED STARTS OUT WITH BLOCKING
DOWNSTREAM AS LOW REMAINS NEARLY STATIONARY OFF THE E COAST AND A
LARGE SCALE TROF CROSSES THE INTER-MOUNTAIN WEST. WITH THIS IN MIND
WILL FAVOR A SLIGHTLY SLOWER GFS AS SOME BOTTLE NECKING WILL TAKE
PLACE UPSTREAM. GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH THE
THESE FEATURES. AHEAD OF THE UPPER LEVEL TROF...A SFC LOW CROSSES
NEBRASKA...WHICH DRAGS A COLD FRONT ACROSS THE CWA EARLY TUES.
COOLED TEMPS SLIGHTLY TUESDAY WITH GRADIENT FROM NW TO SE.
ALSO...FROPA APPEARS TO DRY AS BEST LIFT AND MOISTURE REMAINS N OF
CWA. WINDS WILL BE RATHER GUSTY BEHIND THE FRONT AND FROM THE
NW...WHICH WILL HELP TO DRY THINGS OUT. LOWERED DEW POINTS A LOT
DURING TUES. BY WEDNESDAY THE UPPER LEVEL TROF DEEPENS AND CUTS
OFF IN THE DAKOTAS. AS THE SFC LOW AND H5 LOW DEEPENS...NW FLOW
WILL HELP TO PUSH COOLER AIR ACROSS THE CWA ON WED-THUR. LOWERED
MAX T THRU THIS PERIOD. TEMPS WILL SLOWLY REBOUND TOWARD THE END
OF NEXT WEEK AS S FLOW WILL SLOWLY BECOME ESTABLISHED.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/
     SATURDAY FOR KSZ001-KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-
     KSZ015-KSZ016-KSZ027-KSZ028-KSZ029-KSZ041-KSZ042.

NE...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/
     SATURDAY FOR NEZ079-NEZ080-NEZ081.

CO...WIND ADVISORY FROM 10 AM TO 9 PM MDT SATURDAY FOR COZ090-COZ091-
     COZ092.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR COZ252-COZ253-COZ254.

&&

MEHLE
Hazardous weather outlook, Apr 14, 10:44 AM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT FRI APR 14 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1144 AM CDT FRI APR 14 2006 /1044 AM MDT FRI APR 14 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL PRODUCE AN
EXTREME FIRE DANGER ACROSS THE TRI-STATE REGION.

EXTREME FIRE DANGER MEANS THAT FIRES START QUICKLY...SPREAD
FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS.
ALL OUTDOOR BURNING SHOULD BE AVOIDED IN AREAS WITH EXTREME FIRE
DANGER.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING ALONG
AND NORTH OF INTERSTATE 70. GUSTY WINDS UP TO 50 MPH AND DANGEROUS
LIGHTNING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE TRI-STATE
REGION ON SATURDAY. THIS SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS
SATURDAY AFTERNOON AND EVENING.

AS THIS STORM SYSTEM STRENGTHENS OVER THE TRI-STATE REGION DURING THE DAY ON
SATURDAY...SOUTHWEST WINDS WILL TURN NORTHWEST AND INCREASE INTO
30 TO 40 MPH RANGE WITH GUSTS TO 50 MPH. THESE STRONG WINDS...COMBINED
WITH DRY CONDITIONS WILL PRODUCE EXTREME FIRE DANGER ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:17 PM MDTFire Weather WatchGLDCheyenne, Kit Carson, Yuma12 hr

Nearby

Wind Advisories in Kansas, 2006Wind Advisories in Colorado, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.